# SDR HALA2009010700008

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 24,167 hours, 4,624 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Relay
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FMC MESSAGE EICAS MESSAGE "FMC L OUTPUT LOSS" DISPLAYED ON MCDU.  T/S AND FOUND RELAY K757 AND LT YSM TO BE BAD.  REPLACED K757 RELAY, LT YSM,  RT YSM,  LT IRU, IRU, CVR, FDAMS DFDAU, VOR/MKR RECIEVER,  ATC TRANSPONDER, AND DME.  PERFORMED GOOD OPS TEST OF ALL REPLACED LRU'S. PERFORMED OPS TEST OF LT AND RT FMC IAW MM 34-61-00.
